# SDR IXXA2022051003

- Difficulty date: April 22, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 145T875425
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 975 RBL 96 WL 182
QTY (2) 0.186 ELONGATED HOLES EXISTS COMMON TO 145T8754-25 DOUBLER, FWD OTBD FASTENERS ONLY
ELONGATIONS, EDGE MARGINS AND MEASURMENTS ARE AS FOLLOWS:
1A) ELONGATION MEASURES 0.2395", E/M 0.35", DISTANCE TO NEAREST HOLE 0.55"
1B)) ELONGATION MEASURES 0.2295", E/M 0.40", DISTANCE TO NEAREST HOLE 0.55"                                                                                              REF BOEING REPAIR AGREEMENT TIN-RE-2201692 FRR-7
